Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 10 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access     Request Permissions
Some probability limit theorems
A. M. Mark.
Bull. Amer. Math. Soc. 55 (1949), 885-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031674
Integral distances in Banach spaces
R. E. Fullerton.
Bull. Amer. Math. Soc. 55 (1949), 901-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032934
Real roots of Dirichlet $L$-series
J. Barkley Rosser.
Bull. Amer. Math. Soc. 55 (1949), 906-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032694
A necessary and sufficient condition that a summability method be stronger than convergence
Albert Wilansky.
Bull. Amer. Math. Soc. 55 (1949), 914-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032024
A problem of Robinson
P. R. Garabedian.
Bull. Amer. Math. Soc. 55 (1949), 917-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032746
Some generalizations of Helly’s theorem on convex sets
Alfred Horn.
Bull. Amer. Math. Soc. 55 (1949), 923-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031759
A theorem in finite projective geometry
Chung-Tao Yang.
Bull. Amer. Math. Soc. 55 (1949), 930-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031744
Some consequences of a well known theorem on conics
R. A. Rosenbaum and Joseph Rosenbaum.
Bull. Amer. Math. Soc. 55 (1949), 933-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031750
On the frequency of pairs of square-free numbers with a given difference
L. Mirsky.
Bull. Amer. Math. Soc. 55 (1949), 936-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031507
The irregularity of an algebraic surface and a theorem on regular surfaces
H. T. Muhly.
Bull. Amer. Math. Soc. 55 (1949), 940-947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033102
On the Euclidean algorithm in quadratic number fields
H. Chatland.
Bull. Amer. Math. Soc. 55 (1949), 948-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031523
Transcendence of factorial series with periodic coefficients
Verne E. Dietrich and Arthur Rosenthal.
Bull. Amer. Math. Soc. 55 (1949), 954-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032685
A nonhomogeneous minimal set
E. E. Floyd.
Bull. Amer. Math. Soc. 55 (1949), 957-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033535
An inequality related to the isoperimetric inequality
L. H. Loomis and H. Whitney.
Bull. Amer. Math. Soc. 55 (1949), 961-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031538
Some elementary topological properties of essential maximal model continua
W. R. Scott.
Bull. Amer. Math. Soc. 55 (1949), 963-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033024
A new proof of E. Cartan’s theorem on the topology of semi-simple groups
George Daniel Mostow.
Bull. Amer. Math. Soc. 55 (1949), 969-980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032656
L-S-homotopy classes on the topological image of a projective plane
Marston Morse.
Bull. Amer. Math. Soc. 55 (1949), 981-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033006
Table of the zeros and weight factors of the first fifteen Laguerre polynomials
Herbert E. Salzer and Ruth Zucker.
Bull. Amer. Math. Soc. 55 (1949), 1004-1012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032191